# SDR SWAA052373

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 1,580 hours, 858 cycles
- Engine: Ge CFM56*
- Engine time: 1,580 hours, 858 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B
- Part serial: 892196
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY/DIVERSION, LOST NR 2 ENGINE OIL PRESSURE AND QUANTITY.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
